Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 247, NWS Memphis, TN

July 14, 20144 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 14, 2014, 4:49 PM CDT for 4 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 14, 2014, 4:49 PM CDT (21:49 UTC)
Expired
Jul 14, 2014, 5:30 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 54 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
875 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:54 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 14, 3:54 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT MON JUL 14 2014

.DISCUSSION...

A VERY ACTIVE AND UNUSUAL WEATHER PATTERN FOR THE MIDDLE OF JULY IS
FORECAST THIS WEEK INTO THE WEEKEND. FORTUNATELY...THE MODELS ARE IN
GOOD AGREEMENT AND THE FORECAST SEEMS STRAIGHT FORWARD.

A STRONG CLOSED UPPER LEVEL LOW WILL MOVE INTO THE GREAT LAKES
TONIGHT WITH A LARGE UNSEASONABLY DEEP TROUGH EXTENDING INTO THE
MIDSOUTH. AS ASSOCIATED STRONG COLD FRONT WAS MOVING INTO SOUTHEAST
MO THIS AFTERNOON AND WILL MOVE THROUGH THE MIDSOUTH TONIGHT AND
TUESDAY MORNING. THUNDERSTORMS WERE FIRING ALONG A PRE-FRONTAL
TROUGH ACROSS NORTH CENTRAL AR WHILE OTHER THUNDERSTORMS WERE ALONG
A CONVECTIVE OUTFLOW BOUNDARY IN NORTHWEST TN. HOT...VERY MOIST AND
UNSTABLE AIR WAS PUSHING INTO THE MIDSOUTH SOUTH OF THESE
THUNDERSTORMS. MIXED LAYER CAPES WERE ABOVE 4000 J/KG IN PORTIONS OF
NORTHEAST AR AND ARE FORECAST TO REACH 5000 J/KG ACROSS PORTIONS OF
THE MIDSOUTH. LIFTED INDICES ARE FORECAST TO DECREASE TO BETWEEN
MINUS 8 AND MINUS 10. THUNDERSTORMS ARE EXPECTED TO TRAIN ACROSS
PORTIONS OF THE MIDSOUTH WITH HEAVY RAINFALL. PRECIPITABLE WATER
VALUES ARE FORECAST TO CLIMB CLOSE TO 2.5 INCHES IN SOME LOCATIONS.
SURFACE DEW POINTS ARE IN THE LOWER AND MIDDLE 70S. ISSUED A FLASH
FLOOD WATCH FOR MOST OF THE MIDSOUTH THROUGH TONIGHT WITH TIMING
VARYING NORTH TO SOUTH BASED ON THE EXPECTED MOVEMENT OF THE COLD
FRONT. AFTERNOON TEMPERATURES HAVE CLIMBED INTO THE LOWER AND MIDDLE
90S ALONG AND SOUTH OF INTERSTATE 40. HEAT INDEX READINGS HAVE
PEAKED AROUND 105 DEGREES IN A FEW LOCATIONS...THINK THIS WILL BE
SHORT LIVED SO WILL NOT ISSUE A HEAT ADVISORY ATTM BUT WILL ISSUE A
SHORT TERM FORECAST.

THE COLD FRONT WILL PUSH SOUTHEASTWARD OUT OF NORTH MS TUESDAY
MORNING TAKING THE RAIN WILL IT. MODELS CONTINUE TO BE A LITTLE
FASTER IN MOVING THE RAIN OUT OF THE AREA...SO ADJUSTED THE POPS
ACCORDINGLY. SOME INCREDIBLY NICE WEATHER WILL FOLLOW THE FRONT INTO
AT LEAST WEDNESDAY. MUCH DRIER AND COOLER AIR WILL FOLLOW THE FRONT.
HIGHS TUESDAY WILL RANGE FROM THE MIDDLE 70S TO MIDDLE 80S AND ON
WEDNESDAY WILL BE IN THE UPPER 70S AND LOWER 80S...WELL BELOW NORMAL
FOR THIS TIME OF THE YEAR...WITH LOW HUMIDITY. LOW TEMPERATURES
WEDNESDAY MORNING WILL DROP INTO THE 50S ACROSS A LARGE SWATH OF THE
AREA.

BY LATE WEDNESDAY NIGHT INTO THURSDAY...AN UNUSUAL OVERRUNNING
WEATHER PATTERN WILL SET UP ACROSS THE MIDSOUTH RESULTING IN MORE
RAIN. AN UPPER LEVEL TROUGH WILL DIG TO OUT WEST...THE MOVE INTO THE
MIDSOUTH. THE FRONT THAT PUSHED THROUGH HERE AS A COLD FRONT WILL
TRY TO EDGE BACK AS A WARM FRONT WITH A SURFACE LOW RIDING ALONG THE
FRONT. SHOWERS AND SCATTERED THUNDERSTORMS WILL BE ON THE INCREASE
INTO FRIDAY. THE UPPER LEVEL TROUGH WILL GRADUALLY MOVE TO OUR EAST
BY SATURDAY WITH DECREASING POPS OVER THE WEEKEND. BUT THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ENOUGH FOR A CONTINUED
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY. THE REGION WILL
BECOME BETTER ENTRENCHED IN A NORTHWEST FLOW ALOFT BY MONDAY WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS.

JCL

&&

.AVIATION...

18Z TAF CYCLE

TS NOW BUILDING IN BOOTHEEL. CURRENT THINKING IS THAT JBR, MEM,
MKL TO BE IN VCTS IN A COUPLE OF HOURS. TUP TO GET INTO
VCTS LATER THIS AFTERNOON. HAIL AND WINDSTORMS ARE THE MAIN
THREAT AROUND THESE EAST MOVING STORMS. WINDS TO VEER AT NORTHERN
APTS FIRST...THEN VEERING IN MEM AND MKL. CEILING TO DROP AS THE
FROM COMES IN. STORMS SHOULD BE OUT OF AREA TMR MORN.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR PHILLIPS.

     FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CRAIGHEAD-
     CRITTENDEN-CROSS-MISSISSIPPI-POINSETT-ST. FRANCIS.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LEE AR.

MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-
     LEE MS-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-
     TISHOMINGO-UNION-YALOBUSHA.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-TATE-TIPPAH-TUNICA.

TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-
     WEAKLEY.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR HARDEMAN-HARDIN-
     MCNAIRY.

&&
Hazardous weather outlook, Jul 14, 2:21 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
221 PM CDT MON JUL 14 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
221 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH
THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL APPROACH AND
MOVE THROUGH THE AREA FROM THE NORTH. DAMAGING WINDS...LARGE HAIL...
AND HEAVY RAINFALL WITH FLASH FLOODING ARE POSSIBLE. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR MUCH OF THE MIDSOUTH THIS AFTERNOON
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT ACROSS
THE MIDSOUTH. PLEASE RELAY ANY REPORTS OF DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN
MEMPHIS.

JCL

In the hours before

Special weather statement, Jul 14, 4:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT MON JUL 14 2014

MSZ001-TNZ088-142145-
DE SOTO MS-SHELBY TN-
419 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  EXTREME NORTH CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF MIDTOWN MEMPHIS AT 420 PM
CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN AND T O FULLER STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3499 9019 3521 9001 3529 8964 3500 8964
TIME...MOT...LOC 2120Z 251DEG 17KT 3509 8998
Special weather statement, Jul 14, 4:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT MON JUL 14 2014

ARZ017-018-026-142200-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
427 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES WEST OF BONO AT 428 PM CDT...MOVING
SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BAY...BONO...BROOKLAND...JONESBORO...LAKE CITY AND
LAKE FRIERSON STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3602 9036 3600 9038 3600 9036 3571 9046
      3570 9102 3571 9105 3588 9105 3589 9136
      3597 9136
TIME...MOT...LOC 2128Z 306DEG 4KT 3590 9085
Special weather statement, Jul 14, 4:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT MON JUL 14 2014

TNZ050-052>054-089-090-142200-
CHESTER TN-FAYETTE TN-HARDEMAN TN-HAYWOOD TN-HENDERSON TN-MADISON TN-
429 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES EAST OF SOMERVILLE AT 430 PM CDT...
MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CHESTER...FAYETTE...HARDEMAN...HAYWOOD...HENDERSON AND
MADISON COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE
FOREST AND CHICKASAW STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3524 8875 3524 8878 3519 8879 3514 8939
      3550 8937 3568 8854
TIME...MOT...LOC 2130Z 251DEG 20KT 3525 8929
Special weather statement, Jul 14, 4:38 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
438 PM CDT MON JUL 14 2014

ARZ048-049-142230-
LEE AR-ST. FRANCIS AR-
438 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 10 MILES WEST OF WHEATLEY AT 438 PM CDT...
MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3500 9116 3501 9106 3515 9105 3514 9070
      3464 9082 3465 9105 3473 9106 3474 9111
      3486 9111 3487 9112 3490 9113 3491 9116
TIME...MOT...LOC 2138Z 256DEG 19KT 3494 9128
Special weather statement, Jul 14, 4:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT MON JUL 14 2014

TNZ049-050-088-089-142230-
SHELBY TN-FAYETTE TN-HAYWOOD TN-TIPTON TN-
444 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER SOUTHWEST MEMPHIS AT 444 PM CDT...
MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN FAYETTE...HAYWOOD...SHELBY AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN AND
MILLINGTON...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3500 9015 3552 8988 3555 8937 3500 8939
TIME...MOT...LOC 2144Z 258DEG 33KT 3506 9000
Special weather statement, Jul 14, 4:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT MON JUL 14 2014

ARZ026-028-142215-
CRAIGHEAD AR-MISSISSIPPI AR-
445 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF LEACHVILLE AT 446 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRAIGHEAD AND MISSISSIPPI COUNTIES...INCLUDING LOCATIONS
NEAR BAY...BLYTHEVILLE...BROOKLAND...CARAWAY...GOSNELL...LAKE CITY...
LEACHVILLE...MANILA...MONETTE AND OSCEOLA...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3597 9054 3596 9039 3600 9037 3600 8973
      3570 8998 3571 9071
TIME...MOT...LOC 2146Z 259DEG 22KT 3596 9029

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:06 PM CDTSpecial Weather StatementMEGLake39 min
Jul 14, 1:42 PM CDTSpecial Weather StatementMEGDyer33 min
Jul 14, 1:50 PM CDTSpecial Weather StatementMEGWeakley40 min
Jul 14, 2:04 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale22 min
Jul 14, 2:12 PM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more13 hr
Jul 14, 2:15 PM CDTSpecial Weather StatementMEGCrockett, Gibson30 min
Jul 14, 2:17 PM CDTSpecial Weather StatementMEGHenry43 min
Jul 14, 2:25 PM CDTSpecial Weather StatementMEGDyer, Lauderdale35 min
Jul 14, 2:30 PM CDTSpecial Weather StatementMEGWeakley30 min
Jul 14, 2:33 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 1 more57 min
Jul 14, 2:39 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison51 min
Jul 14, 2:53 PM CDTSpecial Weather StatementMEGCrockett, Gibson52 min
Jul 14, 3:00 PM CDTSpecial Weather StatementMEGFayette, Madison45 min
Jul 14, 3:16 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Madison59 min
Jul 14, 3:38 PM CDTSpecial Weather StatementMEGChester, Decatur, Madison52 min
Jul 14, 4:08 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy52 min
Jul 14, 4:19 PM CDTSpecial Weather StatementMEGShelby26 min
Jul 14, 4:21 PM CDTSevere Thunderstorm WarningMEGShelby11 min
Jul 14, 4:29 PM CDTFlash Flood WarningMEGDecatur2 hr
Jul 14, 4:29 PM CDTSpecial Weather StatementMEGHardeman, Madison31 min
Jul 14, 4:44 PM CDTSpecial Weather StatementMEGFayette, Shelby, Tipton46 min
Jul 14, 4:48 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Haywood, Henderson, Madison42 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy46 min
Jul 14, 5:03 PM CDTSpecial Weather StatementMEGHaywood27 min
Jul 14, 5:12 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison and 1 more48 min
Jul 14, 5:15 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton60 min
Jul 14, 5:38 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy52 min
Jul 14, 5:40 PM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, Hardin, Haywood, Henderson and 3 more3 hr
Jul 14, 5:52 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Hardeman, Haywood, Lauderdale and 4 more53 min
Jul 14, 6:14 PM CDTSpecial Weather StatementMEGShelby, Tipton31 min
Jul 14, 6:23 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more67 min
Jul 14, 6:28 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Jul 14, 6:38 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 4 more52 min
Jul 14, 6:43 PM CDTFlash Flood WarningMEGDecatur3 hr
Jul 14, 5:44 PM CDTSpecial Weather StatementMEGDeSoto, Tate, Tunica46 min
Jul 14, 6:10 PM CDTSpecial Weather StatementMEGBenton, Marshall, Tate, Tippah50 min
Jul 14, 6:55 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah50 min
Jul 14, 1:09 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi51 min
Jul 14, 1:55 PM CDTSpecial Weather StatementMEGMississippi50 min
Jul 14, 3:28 PM CDTSpecial Weather StatementMEGCraighead47 min
Jul 14, 4:01 PM CDTSpecial Weather StatementMEGMississippi29 min
Jul 14, 4:12 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett48 min
Jul 14, 4:27 PM CDTSpecial Weather StatementMEGCraighead33 min
Jul 14, 4:38 PM CDTSpecial Weather StatementMEGSt. Francis52 min
Jul 14, 4:45 PM CDTSpecial Weather StatementMEGCraighead, Mississippi30 min
Jul 14, 4:51 PM CDTSevere Thunderstorm WarningMEGCraighead39 min
Jul 14, 5:05 PM CDTSpecial Weather StatementMEGRandolph40 min
Jul 14, 5:27 PM CDTSpecial Weather StatementMEGCraighead, Cross, Poinsett48 min
Jul 14, 5:28 PM CDTSpecial Weather StatementMEGLee, St. Francis32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.